Jump to content
CrazyBoards.org

Zippy

Member
  • Content Count

    264
  • Joined

  • Last visited

3 Followers

About Zippy

  • Rank
    Member

Profile Information

  • Gender
    Not Telling

Recent Profile Visitors

639 profile views
  1. Yes, oxycodone and morphine were no problem after my cosmetic surgery. I am also BP and on 6 crazy meds.
  2. Believe me I feel your pain. I tapered off twice and it was living hell. I'm on it again because it's the best thing for my anxiety, but I swear to god no one will ever take it away from me again or I'll kill them. I don't want to be where you are ever again. Call me hooked for life. Things that helped (OTC) - Benadryl, Gravol, Tums. Prescription: Benzos, Prozac Other: Time off, rest, staying in bed watching movies, crying hysterically. Once I was completely off, the symptoms lasted about a week and then I started to feel better.
  3. You aren't doing anything wrong. Depakote did that to me too. I blew up like a balloon. 10 pounds in the first week. It was extreme. Most people say it levels off though. I had other issues with it too, so I had to quit so I don't know how easy it is to lose that initial weight after your body adjusts. I know people who take it and are losing weight through diet and exercise, but I don't know if they had that initial blow up effect you and I had. Maybe some longterm users will have some better advice. Low carb/low glycemic is definitely going to be the best way to eat.
  4. Why don't you try Benadryl first and see if it goes away immediately. If not call your pdoc. Are all three of the meds new? There is a rare, rare, rare, rare possibility that Depakote can cause a serious rash called SJS, but it's unlikely. By serious, it's not going to kill you in your sleep so don't panic. It has to progress to something much worse than what you describe.
  5. Oh and I REALLY, REALLY hate martyrs. Go sit in the corner with your gum on your nose for 30 minutes. (Ferris Bueller strikes again!)
  6. What do you guys think about the ovulation checker as a back up? I'm really curious about opinions now as I'm thinking about purchasing one but they are super expensive. Do you think they are reliable? I am also not in my most fertile years (40).
  7. Enough of these parlour tricks going on around here and in the blogs. Quit projecting your own problems onto other users by bullying and gossiping like school girls. Don't blame the mods when you get detention and then bitch and whine like innocent 12 year olds. What the hell has gotten into some of you? Are you getting off on these flame wars? Personally I'm finding this place rather exhausting right now. Is it spring fever? I know you don't have to spread hugs and support but you CAN just shut your mouth if you don't have anything nice to say to someone who is asking for advice or support. You know who you are. Grow up or just take a break from the board and come back when you feel like a grown up.
  8. Apparently it's important not to skip eye exams on Seroquel because it can cause glaucoma. Not that this sounds like it necessarily, but just a note of concern to be aware of. I get blurry eyed after I take my evening dose. I could never take that much during the day or I'd be too much of a zombie. Would your pdoc let you take it all at bedtime by any chance?
  9. My tdoc had me pull an all nighter, then avoid naps the next day and stay awake until normal bedtime when I was actually really tired. This got me back to sleeping on a regular schedule, at least for awhile. It's worth a try if you want a non-med solution. Get lots of exercise too so you're really beat.
  10. I get it whenever I increase my Seroquel dose, even if I have tapered down and am just going back up to 200 or 300 mg. 2 Benadryl taken with it act as enough of an anticholinergic (sp?) to get rid of the akathisia, which only lasts a few days as I adjust to the dose. Can you ask your pdoc if you can try this before being prescribed something stronger?
  11. Concerta doesn't seem strong or jittery to me. I take 2 x 18 mg AM, 1 x 18 mg Lunch, I have no comedown effects like I did with regular Ritalin. One morning (when I was taking all 3 pills in the AM) I took my morning pills twice by mistake and I didn't notice the Concerta. It was my double Effexor dose I noticed. I guess I am saying I think it's pretty "smooth". But do you have ADHD or are you looking for a diet pill? My friend did well on Phentermine if your doctor will prescribe it. Don't try ordering it online or you will just get ripped off.
  12. Years ago with an alkie bf I had no choice but to say "Don't call or come to my door until you're sober". He did come back sober weeks later and had a much better personality. Too bad it didn't last. Maybe it will for your guy though. Maybe he'll do it for you.
  13. VE, I'm so sorry to hear that. ((HUGS)) <--whether you want em or not.
  14. Just chiming in to say me too. 2 periods this month with 4 days of debilitating cramps and misery. Fucking lovely. I'm too old to take the pill and smoke. I CAN'T quit smoking.
  15. I still get nervous too, more so with the tdoc because I think I have nothing to say. Somehow we always get chatting and before I know it an hour is gone though and it wasn't so bad after all. I'm finally comfortable enough with my pdoc that he doesn't freak me out so much, but that took awhile.
×
×
  • Create New...